Quasilinear elliptic systems in perturbed form

Document Type : Research Paper


1 University of Sidi Mohamed Ben Abdellah Faculty of Sciences Dhar El Mehraz, Morocco

2 Department of Mathematics Faculte of Sciences Sidi Mohamed Ben Abdellah University Dhar Mehraz Fez, Morocco


In this paper, we consider the boundary value problem of a quasilinear elliptic system in degenerate form with data belongs to the dual of Sobolev Spaces. The existence result is proved by means of Young measures and mild monotonicity assumptions.


Volume 10, Issue 2
December 2019
Pages 255-266
  • Receive Date: 02 October 2019
  • Revise Date: 08 November 2019
  • Accept Date: 20 November 2019